# SDR CALA2023061901947

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 85,741 hours, 20,357 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Downlock Sensor
- Part number: UNKNOWN
- Part serial: NA
- Condition: Out Of Limits
- Location: S10078 & S10065
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LDG GEAR MONITOR EICAS S "SYSTEM 1 AND SYSTEM 2 LANDING GEAR POSITION INDICATIONS DO NOT AGREE. ALL GEAR DOW N GEAR DISAGREE GEAR DOORS GEAR LEVER L(R) GEAR DOWN L(R) DRAG B RACE L(R) SIDE BRACE NOSE GEAR DOWN NOSE GEA NOTED AFTER TO ADJUSTED NOSE GEAR DOWNLOCK SENSOR S10065 AND S10078, PERFORMED GEAR SWINGS AND INDICTION SYSTEM OPS CHECK GOOD. NO DEFECT NOTED.
